# SDR 2024F00249

- Difficulty date: October 10, 2024
- Submitted: October 10, 2024
- Operation: General aviation
- Aircraft: N602MM
- Make and model: Bolkms BK117C2
- Aircraft serial: 9241
- Aircraft time: 4,438 hours, 13,621 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Rib
- Part number: B535M2056202
- Condition: Cracked
- Location: Tail Boom
- Part time: 4,438 hours, 13,621 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE RIB 1S FOUND CRACKED ON VERTICAL SECTION OF THE TAIL BOOM.
